# SDR SWAA2022122183438

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 76,147 hours, 44,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM INTERCOSTAL IS CRACKED BETWEEN STA 312-328 AT LBL 45<[01] R & R INTERCOSTAL PER SRM 51-10-02 & SRM 51-40-02.;[02] C/W INSPECTION PER SRM 51-10-02 & SRM 51-40-02
